# SDR ASAA1058587

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 9,923 hours, 3,246 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ELECTRICS DROPPED OFF LINE 2 TIMES.  GVI ON APU NO DEFECT FOUND.  APU GCU LRU TEST PASSED.  APU BITE NO CURRENT FAULT NO RELATED FAULT FOUND ON FAULT HISTORY & NO HISTORY IN TRAX.  PERFORMED OPERATIONAL TEST FOR AC GENERATION & CONTROL SYSTEM REF MM 24 21 00 700 803 STEP E, OPS NORMAL.
